Titre : Augmented Galerkin Schemes for the Numerical Solution of Scattering by Small Obstacles
Année : 2007
Type : article_acl
Auteurs : X. Claeys, F. Collino
Résumé : We are interested in the problem of a bidimensional acoustic wave propagation in a medium including a small obstacle with homogeneous Dirichlet boundary condition. We present and analyse a numerical scheme suitable for finite elements that does not suffer from numerical locking, and takes the presence of the small obstacle into account. It is based on the fictitious domain method combined with matched asymptotic expansions.
Thèmes :
Référence : Numerische Mathematik - vol. 116(2) (pp 243-268 ) images/icons/doctype_link.gif